MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 309658
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll euro 200 s/c contained foreign matter.Email ¿ complaint via email.Email(s) attached.Quality received a product complaint from the consumer stating the patient noticed that there was a brown substance dried on the inside of the syringe.The date reported is 08-feb-2026.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.One sample and two photos of a 3 ml eurographic syringe, part number 309658, were received and evaluated.The loose sample exhibited a single brownish yellow discoloration mark embedded within the barrel in a non fluid path area.Both photos, including a close up image, showed the loose syringe with the discoloration as described.This condition is considered non conforming to product specifications.As part of the investigation, a molding process engineer confirmed the defect as embedded foreign matter, and a review of technical and electrical logs identified no issues related to the observed condition.The potential root cause of the defect is associated with the molding process.The embedded foreign matter is most likely degraded plastic, which may occur when resin is exposed to prolonged high temperatures within the molding machine, such as during start up.This defect is cosmetic in nature and does not pose a risk to the customer.A device history record review was completed for material number 309658, lot 4025414.All in process and final visual inspections were performed as required, and no quality notifications related to the reported condition were identified.The lot met acceptance criteria per the inspection control plan, was approved for shipment, and is compliant with applicable product specifications.

Brand Name
BD PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24650664
Report Number1213809-2026-00143
Device Sequence Number18602500
Product Code FMF
UDI-Device Identifier00382903096589
UDI-Public(01)00382903096589(11)240125(17)290131(10)4025414
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309658
Device Lot Number4025414
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown